# SDR YTRA2015120233601

- Difficulty date: November 26, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N762MH
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- Aircraft time: 16,869 hours, 52,436 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Loose
- Location: Fuel System
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

IN THE PROCESS OF CONDUCTING AN MOC FLIGHT FOR A FUEL CONTROL SYS ADJUSTMENT, THE PILOT EXPERIENCED AN ENG FLAMEOUT WHILE IN A 5 FT HOVER.  LANDED THE ACFT WITHOUT INCIDENT.  DURING THE POST FLIGHT INSPECTION A LOOSE AIR LINE WAS DISCOVERED.
